# SDR AALA20110122TUL01

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BELOW T-FITTING AT STATION 218 RIGHT OUT OF LIMITS.  FABRICATED AND INSTALLED SUBFLOOR DOUBLER AT STATIONS 210 TO 218 RIGHT PER AARD 53-20-00-16.
